MAUDE Adverse Event Report: ZIMMER BIOMET, INC. MD HYBRID GLENOID BASE 4MM; SHOULDER, PROSTHESIS

ZIMMER BIOMET, INC. MD HYBRID GLENOID BASE 4MM; SHOULDER, PROSTHESIS
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Peripheral Nervous Injury (4414)
Date of Event 08/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a study patient underwent an anatomic shoulder arthroplasty.Immediately postoperative, the patient was noted to have radial nerve palsy as diagnosed by drop hand.The patient underwent emg and radiologic diagnostics.The patient started using a drop hand splint/ brace and physiotherapy was started.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: humeral stem cemented dia9-100 cat: 01.04211.093 lot: 3042273, dome centric cat: 01.04227.005 lot: 2999731, humeral head dia46-16 cat: 01.04212.465 lot: 3092254.Foreign source: belgium.Customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up report will be submitted.Product remains implanted.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
MD HYBRID GLENOID BASE 4MM
Common Device Name
SHOULDER, PROSTHESIS
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer (Section G)
ZIMMER BIOMET, INC.
56 e. bell drive
p.o. box 587
warsaw IN 46581
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key16326239
Report Number0001825034-2023-00270
Device Sequence Number8657925
Product Code HSD
UDI-Device Identifier00880304462489
UDI-Public(01)00880304462489(17)260823(10)243210
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K060694
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/23/2026
Device Model NumberN/A
Device Catalogue Number113954
Device Lot Number243210
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Supplement Date Received by Manufacturer02/08/2023
Initial Report FDA Received Date02/08/2023
Supplement Report FDA Received Date02/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.
Outcome Attributed to Adverse Event Disability;
Patient SexUnknown